# SDR CA160204002

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: BRH20098
- Condition: Cracked
- Part time: 29,741 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRESSURE TEST OF THE RBSS, A LEAK WAS REPORTED IN THE INTERNAL CAVITY OF THE HUB.  CLOSE EXAMINATION AND A CRACK TEST, FPI, FOUND A CRACK APPROXIMATELY 3" LONG RUNNING AXIALLY FROM THE FRONT TO THE BACK OF THE SLOT. THE LEAKAGE ON PRESSURE TEST WAS REPORTED TO BE CONFINED TO A SMALLER AREA OF THE CRACK OVER AN ESTIMATED LENGTH OF APPROXIMATELY 0.25".
